

Draft - v.4

PSSDC MEETING AGENDA

WEDNESDAY, FEBRUARY 26, 2020

8:30 A.M. – 12:00 P.M. – PSSDC Meeting 1:00 P.M. – 4:30 P.M. – Joint Councils Meeting

Radisson Admiral Hotel-Toronto Harbourfront

MEETING ROOM: Admiral Ballroom

BREAKFAST: 7:30 A.M. - 8:25 A.M. EST - View Room

	BREAKFAST: 7:30 A.M. – 8:25 A.M. EST – View Room						
#	TIME	PSSDC PRIORITY/ TOPIC	OBJECTIVE	ACTION	LEADS		
	8:30 a.m.	Welcome	Roundtable introduction of PSSDC Members and Observers		PSSDC Co-Chairs		
1	8:35 - 8:55 a.m. (20 min)	Administrative Matters	Objective: A) Approval of Record of Decision from Sept. 26, 2018 in-person meeting, Winnipeg (TAB 1A) B) Acceptance of February 26, 2020 Meeting Agenda (TAB 1B) C) PSSDC Action Items (TAB 1C) D) PSSDC Bring Forward Agenda (TAB 1D)	For approval For review For review	Heather Sheehy		
			 E) PSSDC Treasurer's Report PSSDC Financial Report (TAB 1E) Estimate of funding requests from working groups for 2019-2020 (TAB 1Eii) PSSDC Members' contributions for 2020/2021 (TAB 1Eiii) 	For information	Deb Bergey , PSSDC Treasurer		
2	8:55 – 9:30 a.m. (35 min)	Guest Presenter	City of Toronto 311 Service (TAB 2) Objective: • Discussion on Contact Centres in the digital age (e.g. use of chatbots) Toronto 311 provides residents, businesses and visitors with easy access to non-emergency City services, programs and	For information / discussion	Intro: Mark Burns Presenter: Gary Yorke, Director, 311 Toronto TBC		



	Salar Agency				
			information 24 hours a day, seven days a week. 311 offers assistance in more than 180 languages.		
3	9:30 – 10:30 p.m.	Service to Business	Service to Business Working Group (TAB 3)	For	Intro: Heather Sheehy
	(60 min)		 Objective: Report back to the PSSDC with recommendations and proposed work plan to advance the S2B priority Report back on diagnostics and voice of the client related to service to business issues and scoping out solutions. Summary of the survey undertaken by ISED and Stats Canada. 	discussion / feedback	S2B Co-Chairs: Carol Prest, BC Catherine Benning, SK Pirth Singh, ISED
	10:30 – 10:45 a.m.		BREAK – Admiral Foyer		
4	10:45 – 11:15 a.m.	Emerging Client Needs	Services to Indigenous Populations (TAB 4)	For	Intro: Mark Burns
	(30 min)	Q	 Objective Yukon's Aboriginal Recruitment and Development Program – details to follow 	discussion / feedback	TBC: Mark Burns, YT
5	11:15 – 11:45 a.m. (30 min)	UN Sustainable Development Goals	UN Sustainable Development Goals (TAB 5) Context: The UN Sustainable Development Goals are a collection of 17 global goals designed to be a "blueprint to achieve a better and more sustainable future for all". These goals recognize that ending poverty must go hand in hand with strategies that improve health and education, reduce inequality and spur economic growth—all while tackling climate change and working to protect and preserve the environment. The SDGs are not the single responsibility of one actor, but rather a shared responsibility. The participation of all levels of government, Indigenous partners, civil society, youth, business and academia is vital to their success. Objectives: Create awareness of the UN's	For discussion	Intro: Heather Sheehy Presenter: TBC (via WebEx)



			their importance and how they could be useful in the context of service delivery. • Develop an understanding of what jurisdictions are doing in this space and opportunities to contribute.		
6	11:45 – 12:00 p.m. (15 min)	Other Business	Objective: A) Jurisdictional Information Sharing – (TAB 6A to 6R) B) Update reports from PSSDC Groups:	For information To be completed on Feb 27th	Mark Burns
	12:00 p.m. 12:00 – 1:00 p.m.		PSSDC Teleconferences: April / June / August 2020 Adjournment of PSSDC Meeting – afternoon Joint Councils meeting in the Admiral Ballroom LUNCH – View Room		